# SDR C1HA200583001

- Difficulty date: January 22, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O WITH GEAR RETRACTED TAIL SKID LIGHT ILLUM ON S/O PANEL, PER COM GEAR RECYCLED.  ON RETRACTION LT & RT MAIN GEAR UNSAFE LIGHTS (RED) ILLUM AND LT & RT MAIN GEAR DOOR LIGHTS ON S/O PANEL.  RED DOORS LIGHT ON FWD PANEL ILLUM.  GEAR EXTENDED NORMALLY & ALL LIGHTS NORMAL.  RETURNED TO AIRPORT.  PERFORMED INSPEC OF LANDING GEAR RELATED COMPONENTS IN WHEEL WELL, NO DEFECTS.  INSPEC PNEUMATIC DOOR & TAIL SKID, PNEUMATIC DOOR OK, TAIL SKID HAD MINOR SCRATCH.  T/S SYS, ALL ASPECTS OF MX WERE FAVORABLE.  DURING DEPARTURE NORMAL RETRACTION INDICATIONS WERE WITNESSED.  UPON ARRIVAL AT MSP NORMAL EXTENTION INDICATIONS WERE WITNESSED.  MX PERFORMED INSPECTIONS PRIOR TO FLT.
